MAUDE Adverse Event Report: MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

MPRI ATTAIN ABILITY STRAIGHT MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 439678
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: dtma1d4 crt-d implanted: (b)(6) 2019.5076-45 lead implanted: (b)(6) 2005.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use of the left ventricular (lv) lead a lead impedance warning triggered for low impedance.The lv lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the left ventricular pacing lead was below the expected lower range.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN ABILITY STRAIGHT MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key16272800
Report Number2649622-2023-02740
Device Sequence Number17650677
Product Code OJX
UDI-Device Identifier00613994719096
UDI-Public00613994719096
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/01/2013
Device Model Number439678
Device Catalogue Number439678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2023
Supplement Date Received by Manufacturer03/29/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6935M55 LEAD
Patient Age69 YR
Patient SexMale
Patient Weight104 KG